Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Bounded Tiles in DOUBLE-STRUCK CAPITAL Q(p) are Compact Open Sets

Abstract : Any bounded tile of the field DOUBLE-STRUCK CAPITAL Q(p) of p-adic numbers is a compact open set up to a set of zero Haar measure. In this note, we present two simple and direct proofs of this fact.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-u-picardie.archives-ouvertes.fr/hal-03621995
Contributeur : Louise DESSAIVRE Connectez-vous pour contacter le contributeur
Soumis le : lundi 28 mars 2022 - 16:23:13
Dernière modification le : vendredi 5 août 2022 - 11:23:15

Identifiants

Collections

Citation

Ai Hua Fan, Shi Lei Fan. Bounded Tiles in DOUBLE-STRUCK CAPITAL Q(p) are Compact Open Sets. Acta Mathematica Sinica English Series, Springer-Verlag, 2020, 36 (2), pp.189-195. ⟨10.1007/s10114-020-8520-4⟩. ⟨hal-03621995⟩

Partager

Métriques

Consultations de la notice

6